To the top

Page Manager: Webmaster
Last update: 9/11/2012 3:13 PM

Tell a friend about this page
Print version

Local rigidity of complex… - University of Gothenburg, Sweden Till startsida
Sitemap
To content Read more about how we use cookies on gu.se

Local rigidity of complex hyperbolic lattices in semisimple Lie groups

Journal article
Authors Inkang Kim
Genkai Zhang
Published in Mathematical Proceedings of the Cambridge Philosophical Society
Volume 165
Issue 1
Pages 179-191
ISSN 0305-0041
Publication year 2018
Published at Department of Mathematical Sciences
Pages 179-191
Language en
Links https://doi.org/10.1017/S0305004117...
Subject categories Classical Archaeology and Ancient History, Algebra and Logic, Mathematical Analysis

Abstract

We show the local rigidity of complex hyperbolic lattices in classical Hermitian semisimple Lie groups, SU(p, q), Sp(2n + 2, ), SO∗(2n + 2), SO(2n, 2). This reproves or generalises some results in [2, 9, 11, 15].

Page Manager: Webmaster|Last update: 9/11/2012
Share:

The University of Gothenburg uses cookies to provide you with the best possible user experience. By continuing on this website, you approve of our use of cookies.  What are cookies?